MAUDE Adverse Event Report: ABBOTT 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5356
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, the device was unable to be interrogated.Abbott technical support was contacted, and the device software was upgraded, however, the device was still unable to be interrogated.Device replacement is anticipated to resolve the event.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information received indicated the device was later explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of failure to interrogate was confirmed.The device was received with battery voltage at end of service (eos) level consistent with the interrogation anomaly reported by the field.Device image could not be saved due to low battery voltage.Electrical analysis performed, after replacing the battery, indicated normal functionality with normal interrogation results.Further evaluation at various pulse amplitude measured current level within normal range and no interrogation anomaly noted.Longevity assessment was performed based on nominal settings and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18284967
Report Number2017865-2023-94206
Device Sequence Number15120262
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public05414734006835
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2009
Device Model Number5356
Device Lot Number2918525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer12/11/2023
02/05/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/11/2023
02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown